# SDR UIEA2020080541710

- Difficulty date: August 1, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 94,423 hours, 22,181 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: BMS1360T07C01G10
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

RT GEN INOPERATIVE AT ROTATION,  RESET OK FOR 15SEC THEN TRIPPED AGAIN.  REMAINED OFF FOR DURATION OF FLT.  PERFORMED LOW INSULATION RESISTANCE TEST ON RT IDG FEEDER CABLES TO RT GCB IAW  AMM 30-10-39.  FOUND BREAK IN CABLE T2 JUST AFT OF ENGINE FIREWALL. REPAIR/REPLACEMENT REQUIRED, REPLACED T2 AND T3 FEEDER CABLES IAW SWPM 20-10-11 AND WD 24-21-21 SWPM 20-30-13, ACCOMPLISHED OPERATIONAL CHECKS IAW AMM 24-11-00 AND 24-11-01. OPS CHECK GOOD. )
